Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Can stopping birth control pills affect my thyroid and bring back symptoms of Grave's disease ?

I have Graves Disease and have been taking Methimazole for over a year along with Jolessa the generic 3 month birth control brand. I currently take a very low dose and my Dr. feels I am close to going into remission. I want to know if I decide to quit taking the birth control can that affect my thyroid and begin brining on symptoms again?
Asked On : Sun, 20 Feb 2011
Answers:  1 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
good day,the most important thing are you having any sypmtoms now of graves especially anxirty,tremor,weight loose and eyes problem regarding vision and wht was the last thyroid function especially tsh,FT3,FT4,AND THESE CONSIDERED TOBE V .IMPORTANT REGARDING THE MANAGMENT DECISION

Answered: Thu, 11 Aug 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor